Sliding motion, robust control and power loss minimization in a class of non-linear switched converters

Olm, J.M., Biel, D., Fossas, E. and Zinober, A.S.I. (2007) Sliding motion, robust control and power loss minimization in a class of non-linear switched converters. International Journal of Control, 80 (6). pp. 968-981. ISSN 0020-7179

Abstract

Metadata

Authors/Creators:
  • Olm, J.M.
  • Biel, D.
  • Fossas, E.
  • Zinober, A.S.I. (A.Zinober@sheffield.ac.uk)
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 22 Mar 2010 11:48
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1080/00207170701261960
Status: Published
Publisher: Taylor & Francis
Identification Number: 10.1080/00207170701261960

Share / Export

Statistics